... Cymbalta pills 30mg but want to stop all the anti depressants. I was told to take 30mg every 3 days and to supplement with omega 3. Does anyone have any insight?
Hi, gatw7! Notify your doctor and get a tapering dose schedule. You may experience withdrawal symptoms if you don't take a daily decreasing dose gradually over time.
Feel free to post if you have questions or concerns and we'll be happy to lend support in any way we can.
Good luck with your decision, Wildcat
Are you weaning off Cymbalta or Lexapro?
Not sure if you are weaning off both? Weaning off has to be done very gradually, week by week from any antidepressant to avoid nasty side effects of withdrawal.
I would be cautious about not taking any antidepressant if you have been medically diagnosed with MDD. You could have rebound depression. You have not been on the Cymbalta for very long. If the discontinuation schedule was given to you by your doctor you should follow that advise.
Hope it all works out for you :)
gatw7; PLEASE LISTEN TO Wildcatvet; she know her stuff after being on these medications which ever one you have been on the longest it can be very uncomfortable coming off of it without help,There are all kinds of withdrawal symptoms and best you do it with the doctor you don't want to do it too fast.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 Oct 2016 • 1 answer
Updated 13 Dec 2016 • 4 answers
Updated 2 Dec 2018 • 1 answer
Updated 27 Oct 2018 • 2 answers
Updated 7 Nov 2018 • 1 answer